# SDR SWAA2022021736820

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 59,218 hours, 34,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A9351402
- Part serial: 721
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHOLE WORKING DISCREPANCY J9496205; DISCOVERED A CRACK ON #6 CANOE FAIRING AT APPROX 7'OCLOCK POSITION; 2' LONG FROM THE AFT EDGE RADIATING FORWARD / R/RED #6 CANOE FAIRING PER AMM. 27-57-18 OPS CK NORMAL. POS #6 PN OFF 113A9351-402 SN OFF 721 PN ON 113A9350-202 SN ON 2319
